U.S. doctors online nowAsk doctors free
Croatia
A 22-year-old male asked:

I have taken doxycycline for around 12 days, but can no longer take it without the need/feeling of throwing up. stop taking them for acne?

2 doctor answers2 doctors weighed in
Dr. Edgar Mendizabal
Internal Medicine 55 years experience
Not for you: Nausea will get worse
Dr. Gloria Lopez
Pediatrics 44 years experience
Don't stop (yet): Doxycycline is very effective for acne, as long as the P. acne bacteria is not resistant. If you can't tolerate it on an empty stomach, try taking it with your main meal (it will work fine), if you don't mix it with dairy products. You may also take a probiotic morning and night for the duration of your treatment to help preserve your intestinal flora. I hope this helps.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 39-year-old member asked:
1 doctor answer1 doctor weighed in
A 37-year-old member asked:
1 doctor answer2 doctors weighed in
A 21-year-old female asked:
2 doctor answers2 doctors weighed in
A 29-year-old female asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.